Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have painful itching bumps near vagina. Used hair removing cream. Solution?

hello doctor , i used veet hair removal cream to remove pubic hair .i felt irritation and itching around all the of inner and outer portion of vagina .after two days there huge rashes and bumps are seen which causing severe pain.i can t walk.touching, water using and moving getting is also painful and irritates to urinate.i am asking for suggestions and prescription. thank you
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Dermatologist 's  Response
You seem to have developed irritant dermatitis due to the hair removal cream..Firstly , it is very important to do a small patch testing before using any new such creams,,You should always apply little bit of such cream to a patch on the arm maybe and observe the area for any redness or irritation for the next 24 hours,,if there is no such reaction, only then you should proceed with using such creams in the future.
Now firstly,,clean the area with lukewarm water everyday twice daily and apply a steroid -antibiotic combination (something like flutibact cream )over the affected area twice daily..Wear cotton undergarments..Do not apply any other oils or creams over the affected area..
Take oral antihistamines like levocetrizine tablet once daily in order to decrease the irritation and itching...
If inspite of the above measures, the lesions persist or continue to increase ,then you might have to see a dermatologist as in severe cases, oral antibiotics or oral steroids might be needed according to the skin condition
Hope it helps
Dr Geetika Paul
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor